The class of algebraically closed p-semilattices is finitely axiomatizable

Adler, Joël; , ; Schmid, Jürg (2013). The class of algebraically closed p-semilattices is finitely axiomatizable. Algebra universalis, 70(3), pp. 287-308. Birkhäuser 10.1007/s00012-013-0251-2

[img]
Preview
Text
12_2013_Article_251.pdf - Published Version
Available under License Publisher holds Copyright.

Download (356kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Adler, Joel and Schmid, Jürg

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-5240

Publisher:

Birkhäuser

Language:

English

Submitter:

Markus Müller

Date Deposited:

17 Jul 2018 09:57

Last Modified:

23 Oct 2019 18:18

Publisher DOI:

10.1007/s00012-013-0251-2

BORIS DOI:

10.7892/boris.117542

URI:

https://boris.unibe.ch/id/eprint/117542

Actions (login required)

Edit item Edit item
Provide Feedback